# SDR SWIA202312260025

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 35,912 hours, 22,754 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Smoke
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO SMOKE IN THE CABIN REPORTED ENGINE BOROSCPE REQUIRED. SMOD RTS APPROVAL REQUIREDMCI TYPE: TROUBLESHOOTING PRIORITY 1   (FLIGHT 5506 - FILED CLOSED)   DEC 25, 2023  STATION: SFO--PERFORMED T/S IN REF TO FIM 21-22-00 FOR SMOKE EVENT REPORTED IN AFT CABIN AREA. PERFORMED COCKPIT CB CHECK.  ALL CBS SET.  PERFORMED INSP OF CABIN AND LAV LIGHTING.  ALL CABIN LIGHTS OPS CHECK GOOD AND NO DISCREPANCIES FOUND.  PERFORMED INSP OF ENGINE INLETS AND AFT EQUIPMENT BAY.  NO DISCREPANCIES FOUND.  PERFORMED APU AND ENGINE RUNS USING EACH BLEED SOURCE AND LT AND RT AIR COND PACK.  NO SMOKE OR ABNORMAL ODOR FOUND.  NO RELATED MDC FAULTS RECORDED. REVIEWED A/C HISTORY AND FOUND NO 30 DAY HISTORY OF SMOKE EVENT.    PLEASE REFERENCE AML 1268536 FOR LAV LIGHT DISCREPANCY.
